Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 964179, 13 pages
http://dx.doi.org/10.1155/2012/964179
Research Article

Complete Synchronization of Strictly Different Chaotic Systems

Departamento de Electrónica, CUCEI, Universidad de Guadalajara, Avenida Revolución No. 1500, 44430 Guadalajara, JAL, Mexico

Received 27 August 2012; Accepted 9 October 2012

Academic Editor: Yongkun Li

Copyright © 2012 Gualberto Solís-Perales. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gualberto Solís-Perales, “Complete Synchronization of Strictly Different Chaotic Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 964179, 13 pages, 2012. doi:10.1155/2012/964179